What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 11, 12:41 PM EST, 2 minutes earlier.
Area forecast discussion, Jul 11, 12:41 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
141 PM EDT Fri Jul 11 2025
...New AVIATION...
.UPDATE...
Issued at 928 AM EDT Fri Jul 11 2025
Minor changes made to the ongoing forecast. Tweaked the T, TD, RH,
wind and wind gust grids to reflect current trends. Isolated
showers and thunderstorms this morning affecting portions of the
Gulf and the southeast FL Big Bend matches the current forecast.
Expect additional activity later this aftn and into this evening,
with the possibility of brief downpours and gusty winds.
&&
.NEAR TERM...
(Today and tonight)
Issued at 122 AM EDT Fri Jul 11 2025
Seabreeze showers and storms expected again this afternoon. Highs
climb into the lower 90s this afternoon with lows in the middle 70s
tonight.
An H5 ridge over the southern Bahamas combined with the Bermuda High
stretching into the northeastern Gulf will combine to give us
another round of late morning/afternoon showers and storms. The
general motion of these storms are expected to be from west to east
as the seabreeze pushes inland; there are some indications of the
showers and storms heading back southeast in the late afternoon into
the evening. Precipitable water values (PWATs) over 2" across much
of the region means localized flooding is a concern with any of the
slow-moving showers/storms today. DCAPE values of 700-1000 J/kg
means there is the potential for some gusty winds within the more
robust storms that are able to develop.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 122 AM EDT Fri Jul 11 2025
A fairly typical summer pattern will be in place through the weekend
with upper level ridging and light flow aloft. Plentiful moisture
will be in place with precipitable water values near 2 inches, so
PoPs will generally be in the 40-60% range both Saturday and Sunday
afternoons with the highest chance along the seabreeze across the
Florida panhandle and big bend. Afternoon highs will generally be in
the mid 90s with overnight lows in the mid 70s, except upper 70s
along the coast. By Sunday, peak afternoon heat index values may
reach the 105-110 range, which could necessitate heat advisories for
portions of the area, mainly the southern half.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 122 AM EDT Fri Jul 11 2025
Early next week is expected to start off hot with ridging still over
the area and light northerly flow aloft. The seabreeze may be
somewhat suppressed on Monday afternoon, and high temperatures are
expected to reach the mid to upper 90s with peak heat indices near
or above 108F possible, which would necessitate heat advisories. By
the middle of the week, ridging may break down a bit with an
inverted trough extending south of the area into the Gulf. This will
keep moisture plentiful across the area with the potential for
increasing rain chances towards the middle and end of next week.
With the increased cloud cover and rain chances towards the end of
the week, high temperatures are expected to cool somewhat back into
the 88-92 range for most areas. Overnight lows will remain muggy
well into the 70s.
&&
.AVIATION...
(18Z TAFS)
Issued at 131 PM EDT Fri Jul 11 2025
VFR conditions outside of any SHRA/TSRA activity that is currently
impacting TLH, thus producing gusts of approximately 30 kts. Otherwise,
-TSRA were noted near KVLD. When a TAF site is affected by SHRA/TSRA,
MVFR VIS and BKN low VFR/MVFR CIGS will occur. With this TAF issuance, have
tried to time the onset and departure of the precip activity that will
affect the terminals. Anticipate the precip activity to diminish tonight,
with winds veering from the south-southwest to the west-northwest by
tomorrow morning.
&&
.MARINE...
Issued at 122 AM EDT Fri Jul 11 2025
A typical summertime pattern will result in generally light west to
southwest flow which will be enhanced to 10 to 15 knots near the
coast by the afternoon sea breeze. Convection will be concentrated
in the morning hours, with waterspouts possible.
&&
.FIRE WEATHER...
Issued at 122 AM EDT Fri Jul 11 2025
Fire weather concerns remain low the next several days. Daily
afternoon showers and storms remain in the forecast. Higher
dispersions are anticipated across our northern Georgia districts
Saturday as a bit of drier air attempts to work into the region
from the northeast.
&&
.HYDROLOGY...
Issued at 122 AM EDT Fri Jul 11 2025
Over the next several days, diurnally driven scattered showers and
thunderstorms are expected each afternoon and evening. These will be
typical of the summer wet season. Isolated pockets of heavy rain
could lead to flash flooding, especially in areas with poor
drainage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 93 75 94 77 / 60 10 60 10
Panama City 91 79 92 79 / 50 10 40 10
Dothan 93 74 94 74 / 40 10 30 10
Albany 93 74 95 75 / 50 30 30 10
Valdosta 95 75 95 77 / 60 30 50 10
Cross City 93 74 94 75 / 40 10 30 10
Apalachicola 89 79 89 78 / 50 10 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 10 PM EDT /9 PM CDT/ this evening
for FLZ114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Bowser
SHORT TERM...DVD
LONG TERM....DVD
AVIATION...Bowser
MARINE...DVD
FIRE WEATHER...Reese
HYDROLOGY...DVDIn the hours before
Special weather statement, Jul 11, 11:03 AM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1203 PM EDT Fri Jul 11 2025
FLZ011-013-016-326-426-111630-
Gadsden FL-Southern Liberty FL-Calhoun FL-Northern Liberty FL-
Jackson FL-
1203 PM EDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JACKSON AND CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WESTERN GADSDEN AND CENTRAL
LIBERTY COUNTIES IN BIG BEND FLORIDA THROUGH 1230 PM EDT/1130 AM
CDT/...
At 1203 PM EDT/1103 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southwest of
Chattahoochee to 8 miles south of Blountstown. Movement was northeast
at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Greensboro, Orange, Gretna, Bristol, Altha, Rock Bluff,
Clarksville, Ocheesee, Juniper, Selman, Abe Springs, Vilas, Hosford,
Jensen Place, Chipola, Henderson Mill, Red Hill, Clio, and Scotts
Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3066 8466 3021 8479 3022 8523 3045 8529
3064 8510
TIME...MOT...LOC 1603Z 231DEG 10KT 3057 8493 3031 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jul 11, 11:28 AM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1228 PM EDT Fri Jul 11 2025
FLZ011-013-016-017-027-326-426-GAZ156-111700-
Gadsden FL-Southern Liberty FL-Calhoun FL-Northern Liberty FL-
Jackson FL-Inland Wakulla FL-Leon FL-Decatur GA-
1228 PM EDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JACKSON AND
NORTHEASTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN WAKULLA...GADSDEN...NORTHEASTERN LIBERTY...SOUTHWESTERN
LEON COUNTIES IN BIG BEND FLORIDA AND SOUTHWESTERN DECATUR COUNTIES
IN SOUTHWESTERN GEORGIA THROUGH 100 PM EDT/NOON CDT/...
At 1227 PM EDT/1127 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Greensboro to 13 miles
east of Blountstown to 21 miles southwest of Midway. Movement was
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Quincy, Midway, Greensboro, Chattahoochee, Gretna, Bristol, Rock
Bluff, Jewel Fire Tower, Littman, Ocheesee, Juniper, Douglas City,
Selman, Florence, Hosford, Rosedale, Jamieson, Clio, Santa Clara, and
Shady Rest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3020 8480 3035 8501 3064 8505 3076 8474
3070 8443 3043 8451 3017 8443
TIME...MOT...LOC 1627Z 244DEG 17KT 3061 8477 3042 8483 3028 8473
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jul 11, 12:02 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
102 PM EDT Fri Jul 11 2025
FLZ016-111730-
Gadsden FL-
102 PM EDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL GADSDEN COUNTY THROUGH
130 PM EDT...
At 101 PM EDT, Doppler radar was tracking a strong thunderstorm near
Quincy, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Quincy, Havana, Midway, Gretna, Freemont, Littman, Douglas City,
Darsey, Florence, Concord, Scotland, Jamieson, Gibson, Santa Clara,
Shady Rest, Quincy Airport, Wetumpka, Branchville, Hinson, and
Dogtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3047 8466 3070 8467 3069 8439 3068 8432
3052 8440 3047 8456 3043 8461
TIME...MOT...LOC 1701Z 256DEG 30KT 3051 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
02-MONTGOMERYSpecial weather statement, Jul 11, 12:12 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
112 PM EDT Fri Jul 11 2025
FLZ017-018-027-115-118-127-111800-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Coastal Franklin FL-Inland Wakulla FL-Leon FL-
112 PM EDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN WAKULLA...WEST CENTRAL
JEFFERSON...SOUTHEASTERN LEON AND NORTHEASTERN FRANKLIN COUNTIES
THROUGH 200 PM EDT...
At 112 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodville to 15 miles south of
Crawfordville. Movement was east at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodville, St. Marks, Crawfordville, Wakulla, Newport, Shadeville,
Bald Point, Hyde Park, Wakulla Springs, Panacea-Wakulla Airport,
Tully, Vereen, Plum Orchard, Panacea, Shell Point, Port Leon, Medart,
Wakulla Beach, Fanlew, and Spring Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2995 8438 2996 8438 2996 8444 2997 8445
2997 8446 3000 8446 3031 8426 3034 8410
3030 8394 3002 8416 3001 8423 2993 8425
TIME...MOT...LOC 1712Z 255DEG 5KT 3027 8415 2996 8441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jul 11, 12:16 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
116 PM EDT Fri Jul 11 2025
FLZ016-017-GAZ156-157-111800-
Gadsden FL-Leon FL-Decatur GA-Grady GA-
116 PM EDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN GADSDEN...CENTRAL LEON...
SOUTHEASTERN DECATUR AND SOUTHWESTERN GRADY COUNTIES THROUGH 200 PM
EDT...
At 116 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Quincy to near Tallahassee State College.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tallahassee, Tallahassee State College, Florida State University,
Midway, Quincy, Havana, Florida A and M, Doak Campbell Stadium,
Attapulgus, Lake Bradford, Douglas City, Gaither Community Center,
Tallahassee Memorial Hosp, Florence, Walker Ford Community Center,
Jamieson, South City, Griffin Heights, Laingkat, and Calvary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3052 8404 3049 8404 3034 8445 3051 8470
3084 8450 3052 8398
TIME...MOT...LOC 1716Z 218DEG 21KT 3052 8459 3040 8438
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 11, 12:40 PM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
140 PM EDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Tstm Wnd Gst 1 N Lake Bradford 30.42N 84.34W
07/11/2025 M42 MPH Leon FL Mesonet
FSU Rec Sports Plex weather stem gusted to
42 mph.
&&
IG3